# SDR ASOA20140123012

- Difficulty date: January 23, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 29,272 hours, 16,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14525599001
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DUMP VALVE EXTERNAL HOUSING CORRODED, LOCAL LEVEL 2, AT SEVERAL AREAS.  MAINTENANCE R & R WASTE DRAIN DUMP SUPPORT ASSY IAW SRM 51-40-02.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
